Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diagnosed with pityriasis, throat infection, due to start pre IVF injections. Guidance?

Hi, I'm due to start injections pre IVF and have just been diagnosed with pityriasis rosea.
I'm 41 yrs old and was successful first time with IVF 2 years ago. I feel quite run down at the moment following a throat infection. Should we postpone IVF for a month until the condition has cleared up? Is it likely to effect the possible success of IVF if I started meds now?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response

Thank you for your query.

Usually no medication is necessary for pityriasis rosea. You have not mentioned the medicines that you are having for throat infection. It is recommended to avoid medicines in the first trimester of pregnancy and hence, if you can avoid the medicines then proceed with IVF otherwise you can postpone it. Medicines will not have any effect on the success or failure of IVF.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor